Ask the Experts

  1. Dr. Jordan Weinstein
  2. Verified UKidney Expert
  3. General Nephrology Questions
  4. Monday, 12 November 2012
  5.  Subscribe via email
I am a 50-year-old female.  My blood pressure is low to normal.  I was diagnosed eight years ago with Fibromyalgia.  I currently take 90 mg of Cymbalta every day.  Three or four times a week I take 2-3 mg of Tylenol (although it doesn't help much).  I recently was told that my kidney function was 51.  My doctor wants to recheck it in three weeks.  I am wondering if the medication I am taking could be the cause of my decreased kidney function or whether I may have Lupus instead of Fibromyalgia.  I would appreciate any insights you can offer.  Thank you.
Responses (3)
Accepted Answer Pending Moderation
This should read 2000-3000 mgs of Tylenol-Dianna
  1. more than a month ago
  2. General Nephrology Questions
  3. # 1
Accepted Answer Pending Moderation
Hello,

Fortunately, Cymbalta nor 2000-3000 mg of acetaminophen would be considered harmful to the kidney. There are some data to suggest that chronic exposure to large doses of acetaminophen may cause kidney damage, but my own opinion is probably does not. I would consider other culprits before acetaminophen.
  1. more than a month ago
  2. General Nephrology Questions
  3. # 2
Accepted Answer Pending Moderation
Thank you very much.
  1. more than a month ago
  2. General Nephrology Questions
  3. # 3
  • Page :
  • 1


There are no replies made for this post yet.
Be one of the first to reply to this post!
Guest
Submit Your Response
Upload files or images for this discussion by clicking on the upload button below. Supports gif,jpg,png,zip,rar,pdf,jpeg,doc,docx,xls,xlsx
• Insert • Remove Upload Files (Maximum File Size: 10 MB) - NB: PLEASE REMOVE ALL IDENTIFYING DATA
ukidneyisup